# SDR UIEA2021052601197

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Part number: A29793
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE  O/B CORE COWL  OPEN  HOLD ROD IS DAMAGED .( REMOVED & REPLACED #1 ENG O/B CORE COWL HOLD OPEN ROD PER AMM 70-50-00.  OPS CHECK GOOD )
